# SDR DALA2019081874839

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 (RH) FROM THE LOWER I/B HOLE COMMON TO THE DOOR STOP FITTING 7 AT FWD GALLEY AREA (1 EA) (CRACK DIRECTION IS BETWEEN 10 & 11 O'CLOCK LOOKING FORWARD) (THE CRACK LENGTH IS 0.047 INCHES). PERFORMED REPAIR ON FRAME 16(RH) FROM THE LOWER I/B HOLE COMMON TO BE DOOR STOP FITTING 7 AT FWD GALLEY AREA (1E/A) AS PER ER/A 579971-14AD REV.ORIGINAL AND PRI REV 0, PRI REV "1" FOR SECTION III SEE LOG PAGE 1223883.
